Increased Dosage

Slight Trigger Warning

 

I had an appointment with the CAMHS doctor on Thursday afternoon where we spoke about the effects of Quetiapine so far. I explained that I hadn’t really noticed an effect on my mood and I had experienced only minor side effects and the drowsiness had worn off meaning that it was hard to get to sleep again. The male doctor asked me a series of questions based around my mood and the medication – Have you experienced any unusually high moods? Yes. The lowest your mood has been on a scale of one to 10? One. Suicidal thoughts? Obviously.

After much consideration he increased my dosage to 50mg so I now take two pills instead of one at night – lucky me! He also re-warned me about drinking grapefruit juice (as if I didn’t already know.)

He told my father that it was best if I started taking two on Friday night rather than starting straight away that night because he didn’t know if it would throw my waking time off course.

When I got home that evening I checked how many pills I had and I only had 14 left which meant that if I was to start taking two a night, I would run out by next Thursday. I immediately told my dad this and he made plans to get a new prescription the following day.

I would tell you how the first night of taking two pills went, but I wouldn’t know due to the fact that I took 12 that night. I knew that 12 pills wouldn’t kill me but I just wanted to try. I just didn’t want to be here anymore, I still don’t. To say I had a bad night would be an understatement. It was the worst night so far. I stayed up until half two thinking about ways to take my life, and then acting upon an impulse I took the pills. I woke up this morning feeling extremely sick due to the sudden increase from 25mg to 300mg. I just remember lying there and realising that no one ever loves me, they always use me to get over someone else and I always fall for it. This is one of the main reasons I can’t tell anyone I love them anymore. I cried out for {X} but he wasn’t there, he never was.

I’m slowly losing hope, the doctor told me that it would be an incredibly slow process of recovery as he didn’t want to go too fast and give a shock to my system.

I just want to get better. I’m sick of crying all the time and not being able to find happiness in anything I used to be able to. I want to return to my dance classes. I want to be able to concentrate in my lessons so I don’t get kicked out. I want to be able to believe it when someone tells me they love me. I want to get out of this hole. I want to have normal thoughts. I want to go at least one day without wanting to kill myself.

I want to regain the sparkle.

 

This is me signing off.

 

-Charlotte-

 

 

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s